# SDR AALA202110050822

- Difficulty date: October 4, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 65,473 hours, 25,897 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS DOOR 1L DIFFICULT TO CLOSE. LUBRICATED PUSH BUTTON SWITCH AND DOOR STAY MECHANISM PER AMM 52-10-00. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
